# SDR AALA20100602TUL11

- Difficulty date: June 2, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 33,132 hours, 8,683 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Condition: Faulted
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YQX - INFLIGHT BOS-CDG.  CREW REPORTED BATTERY CHARGER STATUS MESSAGE ILLUMINATED DURING FLIGHT.  EMERGENCY DECLARED DIVERTED YQX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED MAIN BATTERY AND MAIN CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
